Objective: This review aims to arm readers with a deep understanding of pharmacokinetics of digoxin. Data Sources: Pharmacology and pharmacokinetic references texts, and peer reviewed medical journal manuscripts indexed on Medline included based on currency, accuracy and appropriateness. Results: Physiologic changes and disease associated with aging have an impact on pharmacokinetics and pharmacodynamics of medications. Altered drug response and increased adverse reactions are common amongst the elderly. The narrow therapeutic index of digoxin and pharmacokinetic changes associated with aging increases the risk of toxicity. In the aging population, a number of factors combine to increase the risk, severity and likelihood of hospitalisation or death due to adverse drug effects: • changes to absorption, distribution, metabolism and excretion, • increased susceptibility to drug sensitivity, • co-existing pathology, • polypharmacy. Conclusion: A thorough understanding of digoxin pharmacokinetics in the older person is essential for improved therapeutic outcomes, improved compliance, reduced morbidity and improved quality of life.